Journal Article

Ecoepidemics overcoming the species barrier and being subject to harvesting

S. Chaudhuri, A. Costamagna and E. Venturino

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 30, issue 1, pages 73-93
Published in print March 2013 | ISSN: 1477-8599
Published online November 2011 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/dqr026
Ecoepidemics overcoming the species barrier and being subject to harvesting

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

An ecoepidemiological model in which the disease can be transmitted from one population to another one is considered. Linear harvesting on all the populations is considered. By means of numerical simulations, the role of the epidemiological parameters as well as that of harvesting are investigated. Some relevant consequences of harvesting on the system dynamics are discovered.

Keywords: ecoepidemics; harvesting; predator–prey

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.